# SDR SWAA2014061629095

- Difficulty date: May 29, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD CABIN FLOOR WEB CORRODED BETWEEN BS 160 TO 200.  REPAIRED WEB IAW SRM.
